# SDR A6WA201543120

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 30,615 hours, 29,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Broken
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LATCH, RELEASE HANDLE LOOSE, WILL NOT RELEASE SERVICE DOOR.  INSPECTED & FOUND ROLL PIN IN DOOR LATCH HANDLE BROKEN.  SERVICE DOOR CLOSES & WITNESS MARKS LINE UP REF 254681 1 FOR MEL.  R & R ROLL PIN IN THE OPEN LOCK CATCH ON SERVICE DOOR IAW CMM 52-41-10.  OPERATIONS CHECKED GOOD.  THIS CLEARS MEL.
